# SDR HNAA2020020500042

- Difficulty date: February 3, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 36,791 hours, 32,725 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Intercom
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LOST LIGHTS AND AUDIO ON CAPT INTERCOM ASSOCIATED W/ SMOKE AND ODOR. CLEAR AFTER APPROX 4 MINUTES. AFTER T/O, LOST LIGHTS AND AUDIO ON CAPT SIDE ASSOC W/ SMOKE AND ODOR. CLEARED AFTER APPROX 4 MINUTES,
CAPT AUDIO RETURNED TO NORMAL. R&R CAPTAINS DAP REF EMB 145 AMM 23-51-00. PERFORMED OPS TEST REF AMM 23-51-00. CHECK GOOD. (THIS IS A SDR ITEM)
